MAUDE Adverse Event Report: SPR Therapeutics SPRINT; Peripheral Nerve Stimulator

SPR Therapeutics SPRINT; Peripheral Nerve Stimulator
Catalog Number 9600-9244-60
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 06/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had a lead fracture and experienced pain and a suspected infection.Patient was hospitalized for surgical removal of the lead and was prescribed iv antibiotics.
 
Additional Manufacturer Narrative
A review of the device history record was performed and no anomalies were found.The complaint reports that the patient experienced a suspected infection secondary to a lead fracture.The patient was implanted with a single-lead sprint system targeting the tibial nerve.The patient began experiencing persistent lead connect errors (lces) beginning around three weeks after the lead was implanted.Approximately two weeks after the issue began, the patient met with an spr representative for in-person troubleshooting, however they remained unable to resolve the issue.Three days after the attempted in-person troubleshooting, the patient's physician relayed to the spr representative that the patient's lead had fractured and a piece of the lead had been left behind under the patient's skin.The day after the remnant was discovered, the patient presented at the emergency room (er) with severe leg pain and concerns for infection.The patient received intravenous (iv) antibiotics and had the lead remnant surgically removed before being sent home the same day.The following day, the patient returned to the er with continued pain and concerns that the site still looked infected.The patient was hospitalized for further evaluation of the issue and received additional iv antibiotics for treatment.The patient received a computed tomography (ct) scan and ultrasound of the affected area; however, no information regarding the results of these diagnostic tests was available at the time of this investigation.The patient continued to have pain in their leg for at least a week after the lead fragment was surgically removed, citing feeling like their leg was "on fire".Per an update provided by the patient two weeks after lead fragment removal, the infection had reportedly resolved.The patient reported continuing to take pain medication for incision site pain, however noted that their pain level was improving gradually.Given that the infection resolved and the residual pain was reported to be decreasing, no lasting adverse effects are anticipated.

Brand Name
SPRINT
Common Device Name
Peripheral Nerve Stimulator
Manufacturer (Section D)
SPR Therapeutics
22901 millcreek blvd.
suite 500
cleveland OH 44122
Manufacturer (Section G)
SPR Therapeutics
22901 millcreek blvd.
suite 500
cleveland OH 44122
Manufacturer Contact
kathryn stager
22901 millcreek blvd.
suite 500
cleveland, OH 44122
MDR Report Key50068428
Report Number3011035812-2026-00007
Device Sequence Number16006619
Product Code NHI
UDI-Device Identifier00854001007588
UDI-Public(01)00854001007588(17)270719(10)505863
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9600-9244-60
Device Lot Number505863
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexMale